# SDR XV6A2013112500009

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N402VA
- Make and model: Dorner DO228202
- Aircraft serial: 8085
- Aircraft time: 26,322 hours, 36,289 cycles
- Engine: Garrtt TPE33110T
- Engine time: 10,427 hours, 14,191 cycles
- Propeller: Hartzl HCB4TN5
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 39423091
- Part serial: P6864C
- Condition: Stuck
- Location: Lt Engine
- Part time: 12,345 hours, 12,345 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

LEFT ENGINE FIRE BOTTLE FIRED DUE TO FIRE INDICATION DURING VENT.  1C EMERGENCY EXIT REMOVED FOR POSSIBLE GROUND EVAC.  ENGINE VENT WAS DUE TO ABORTED START, LEFT ENGINE HUNG AT 32-33 PERCENT, NO TEMP LIMIT REACHED - 60 SECONDS.  DURING TROUBLESHOOTING OF NR 3, FOUND FUEL SHUTOFF VALVE NOT FULLY CLOSING ELECTRICALLY.  REPLACED LT ENGINE FIRE BOTTLE IAW  AMM 26-21-02.  REPLACED EMERGENCY EXIT DOOR AT 1C IAW AMM 52-20-00.  GROUND STARTED LT ENGINE ON GPU 2 TIMES.  BOTH STARTS GOOD.  PERFORMED STARTS IAW EMM 72-00-00.  REPLACED LT ENGINE FUEL SHUTOFF VALVE IAW EMM 73-10-06.  PROPELLER CYCLES NOT TRACKED.  COMPONENT TOTAL TIMES AND CYCLES NOT TRACKED.  NRS ENTERED IN THESE BLOCKS FOR SUBMISSION OF SDR ONLY.
